# SDR SIMA200203203

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYR - FLT 3872 - FOUND EMERGENCY LIGHT ABOVE F/A SEAT INOPERATIVE AND FORWARD FLOOR ESCAPE PATH LIGHT INOPERATIVE.  FOUND EMERGENCY BATTERY PACK CANNON PLUG DISCONNECTED, CONNECTED PACK OPS CHECK GOOD.  (M)
